# SDR DALA2015123007806

- Difficulty date: December 29, 2015
- Submitted: January 3, 2016
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 49,105 hours, 18,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 3 Cd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT 3CD EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE INSTALLED T/C SEAT PROXIMITY LIGHTING KIT, SN 55-3300-3-0305 IAW AMM 33-52. OPERATION CHECKS OK.
